Magnetized quark and strange quark matter in the spherical symmetric space-time admitting conformal motion


Aktas C., Yilmaz I.

GENERAL RELATIVITY AND GRAVITATION, vol.39, no.6, pp.849-862, 2007 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 39 Issue: 6
  • Publication Date: 2007
  • Doi Number: 10.1007/s10714-007-0426-2
  • Journal Name: GENERAL RELATIVITY AND GRAVITATION
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.849-862
  • Keywords: magnetized quark matter and magnetized strange quark matter, conformal motion, ONE-PARAMETER GROUP, GLUON PLASMA, FARADAY-ROTATION, NEUTRON-STARS, COMPACT STAR, X-RAY, FIELDS, COLLINEATIONS, CONSTRAINTS, LIMITS

Abstract

In this paper, we have examined magnetized quark and strange quark matter in the spherical symmetric space-time admitting one-parameter group of conformal motions. For this purpose, we have solved Einstein's field equations for spherical symmetric space-time via conformal motions. Also, we have discussed the features of the obtained solutions.